Alert archive / Florida / Small Craft Advisories in 2021

Small Craft Advisory 38, NWS Tallahassee, FL

November 5, 2021

NWS Tallahassee, FL issued this small craft advisory at Nov 5, 2021, 4:09 AM EDT. It took effect at Nov 6, 2021, 3:36 AM EDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Nov 5, 2021, 4:09 AM EDT (08:09 UTC)
In effect from
Nov 6, 2021, 3:36 AM EDT
Expired
Nov 7, 2021, 1:00 AM EST
In force
22 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted.

729 
WHUS72 KTAE 050809
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
409 AM EDT Fri Nov 5 2021

GMZ730-752-755-765-772-775-061200-
/O.EXT.KTAE.SC.Y.0037.000000T0000Z-211105T1200Z/
/O.NEW.KTAE.GL.W.0003.211105T1200Z-211106T1500Z/
/O.NEW.KTAE.SC.Y.0038.211106T1500Z-211107T0000Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
409 AM EDT Fri Nov 5 2021 /309 AM CDT Fri Nov 5 2021/

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT /7 AM CDT/
THIS MORNING...
...GALE WARNING IN EFFECT FROM 8 AM EDT /7 AM CDT/ THIS MORNING
TO 11 AM EDT /10 AM CDT/ SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO
8 PM EDT /7 PM CDT/ SATURDAY...

* WHAT...For the Gale Warning, north winds 25 to 35 kt with 
  gusts up to 45 kt and seas 5 to 7 feet expected. For the first 
  Small Craft Advisory, northeast winds 15 to 25 kt with gusts 
  up to 35 kt. For the second Small Craft Advisory, north winds 
  15 to 25 kt with gusts up to 30 kt expected.

* WHERE...Nearshore Gulf waters from the Ochlockonee River to 
  the Suwannee River out 20 nautical miles, Coastal waters from 
  Mexico Beach to Apalachicola FL out 20 NM, Coastal Waters From 
  Ochlockonee River to Apalachicola Fl out to 20 Nm, Waters from 
  Apalachicola to Mexico Beach FL from 20 to 60 NM, and Waters 
  from Suwannee River to Apalachicola FL from 20 to 60 NM.

* WHEN...For the Gale Warning, from 8 AM EDT /7 AM CDT/ this 
  morning to 11 AM EDT /10 AM CDT/ Saturday. For the Small Craft 
  Advisory, until 8 AM EDT /7 AM CDT/ this morning. For the 
  Small Craft Advisory, from 11 AM EDT /10 AM CDT/ to 8 PM EDT 
  /7 PM CDT/ Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ750-770-061200-
/O.CON.KTAE.SC.Y.0037.000000T0000Z-211107T0000Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
309 AM CDT Fri Nov 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
SATURDAY...

* WHAT...Northeast winds 20 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  the Suwannee river out 60 nautical miles.

* WHEN...From 2 AM EDT /1 AM CDT/ Friday to 8 PM EDT /7 PM CDT/ 
  Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
6 follow-up statements
860 
WHUS72 KTAE 051404
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
1004 AM EDT Fri Nov 5 2021

GMZ730-752-755-765-772-775-052100-
/O.CON.KTAE.GL.W.0003.000000T0000Z-211106T1500Z/
/O.CON.KTAE.SC.Y.0038.211106T1500Z-211107T0000Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
1004 AM EDT Fri Nov 5 2021 /904 AM CDT Fri Nov 5 2021/

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT /10 AM CDT/
SATURDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM EDT /10 AM
CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY...

* WHAT...For the Gale Warning, north winds 25 to 35 kt with gusts
  up to 45 kt and seas 5 to 7 feet expected. For the Small Craft 
  Advisory, north winds 15 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...Gulf waters from the Suwannee River to Mexico Beach out 60
  nautical miles.

* WHEN...For the Gale Warning, until 11 AM EDT /10 AM CDT/ 
  Saturday. For the Small Craft Advisory, from 11 AM EDT /10 AM 
  CDT/ to 8 PM EDT /7 PM CDT/ Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ750-770-052100-
/O.CON.KTAE.SC.Y.0037.000000T0000Z-211107T0000Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
904 AM CDT Fri Nov 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
SATURDAY...

* WHAT...Northeast winds 20 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  the Suwannee river out 60 nautical miles.

* WHEN...From 2 AM EDT /1 AM CDT/ Friday to 8 PM EDT /7 PM CDT/ 
  Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
339 
WHUS72 KTAE 051852
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
252 PM EDT Fri Nov 5 2021

GMZ730-752-755-765-772-775-060800-
/O.CON.KTAE.GL.W.0003.000000T0000Z-211106T1500Z/
/O.CON.KTAE.SC.Y.0038.211106T1500Z-211107T0000Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
252 PM EDT Fri Nov 5 2021 /152 PM CDT Fri Nov 5 2021/

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT /10 AM CDT/
SATURDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM EDT /10 AM
CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts
  up to 40 kt and seas 5 to 7 feet expected. For the Small Craft 
  Advisory, north winds 15 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...Gulf waters from the Suwannee River to Mexico Beach 
  out 60 nautical miles.

* WHEN...For the Gale Warning, until 11 AM EDT /10 AM CDT/ 
  Saturday. For the Small Craft Advisory, from 11 AM EDT /10 AM 
  CDT/ to 8 PM EDT /7 PM CDT/ Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ750-770-060800-
/O.CON.KTAE.SC.Y.0037.000000T0000Z-211107T0000Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
152 PM CDT Fri Nov 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
SATURDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  the Suwannee river out 60 nautical miles.

* WHEN...From 2 AM EDT /1 AM CDT/ Friday to 8 PM EDT /7 PM CDT/ 
  Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
236 
WHUS72 KTAE 060038
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
838 PM EDT Fri Nov 5 2021

GMZ730-752-755-765-772-775-060845-
/O.CON.KTAE.GL.W.0003.000000T0000Z-211106T1500Z/
/O.CON.KTAE.SC.Y.0038.211106T1500Z-211107T0000Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
838 PM EDT Fri Nov 5 2021 /738 PM CDT Fri Nov 5 2021/

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT /10 AM CDT/
SATURDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM EDT /10 AM
CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 40 kt and seas 5 to 7 feet expected. For the Small 
  Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...Gulf waters from the Suwannee River to Mexico Beach 
  out 60 nautical miles.

* WHEN...For the Gale Warning, until 11 AM EDT /10 AM CDT/ 
  Saturday. For the Small Craft Advisory, from 11 AM EDT /10 AM 
  CDT/ to 8 PM EDT /7 PM CDT/ Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ750-770-060845-
/O.CON.KTAE.SC.Y.0037.000000T0000Z-211107T0000Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
738 PM CDT Fri Nov 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
SATURDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  the Suwannee river out 60 nautical miles.

* WHEN...From 2 AM EDT /1 AM CDT/ Friday to 8 PM EDT /7 PM CDT/ 
  Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
595 
WHUS72 KTAE 060736
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
336 AM EDT Sat Nov 6 2021

GMZ752-772-061700-
/O.CAN.KTAE.GL.W.0003.000000T0000Z-211106T1500Z/
/O.EXT.KTAE.SC.Y.0038.211106T0736Z-211107T0000Z/
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
236 AM CDT Sat Nov 6 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...GALE WARNING IS CANCELLED...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 40 kt and seas 5 to 7 feet expected. For the Small 
  Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...Waters from Apalachicola to Mexico Beach FL from 20 to 
  60 NM and Coastal waters from Mexico Beach to Apalachicola FL 
  out 20 NM.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ730-755-061700-
/O.CAN.KTAE.GL.W.0003.000000T0000Z-211106T1500Z/
/O.EXT.KTAE.SC.Y.0038.211106T0736Z-211107T0600Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
336 AM EDT Sat Nov 6 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST SUNDAY...
...GALE WARNING IS CANCELLED...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 40 kt and seas 5 to 7 feet expected. For the Small 
  Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...Apalachee Bay or Coastal Waters From Keaton Beach to 
  Ochlockonee River FL out to 20 Nm and Coastal Waters From 
  Ochlockonee River to Apalachicola Fl out to 20 Nm.

* WHEN...Until 1 AM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ765-775-061700-
/O.CON.KTAE.GL.W.0003.000000T0000Z-211106T1500Z/
/O.EXT.KTAE.SC.Y.0038.211106T1500Z-211107T0600Z/
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
336 AM EDT Sat Nov 6 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM EDT THIS MORNING
TO 1 AM EST SUNDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 40 kt and seas 5 to 7 feet expected. For the Small 
  Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...Gulf waters from the Suwannee River to Mexico Beach 
  out 60 nautical miles.

* WHEN...For the Gale Warning, until 11 AM EDT this morning. For 
  the Small Craft Advisory, from 11 AM EDT this morning to 1 AM 
  EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ750-770-061500-
/O.EXT.KTAE.SC.Y.0037.000000T0000Z-211106T1500Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
236 AM CDT Sat Nov 6 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  the Suwannee river out 60 nautical miles.

* WHEN...Until 10 AM CDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
552 
WHUS72 KTAE 061854
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
254 PM EDT Sat Nov 6 2021

GMZ765-775-070600-
/O.CON.KTAE.SC.Y.0038.000000T0000Z-211107T0600Z/
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
254 PM EDT Sat Nov 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected.

* WHERE...Gulf waters from the Suwannee River to Mexico Beach 
  out 60 nautical miles.

* WHEN...Until 1 AM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ752-772-070000-
/O.CON.KTAE.SC.Y.0038.000000T0000Z-211107T0000Z/
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
154 PM CDT Sat Nov 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected.

* WHERE...Waters from Apalachicola to Mexico Beach FL from 20 to 
  60 NM and Coastal waters from Mexico Beach to Apalachicola FL 
  out 20 NM.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ730-755-070600-
/O.CON.KTAE.SC.Y.0038.000000T0000Z-211107T0600Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
254 PM EDT Sat Nov 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected.

* WHERE...Apalachee Bay or Coastal Waters From Keaton Beach to 
  Ochlockonee River FL out to 20 Nm and Coastal Waters From 
  Ochlockonee River to Apalachicola Fl out to 20 Nm.

* WHEN...Until 1 AM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
479 
WHUS72 KTAE 070032
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
832 PM EDT Sat Nov 6 2021

GMZ765-775-070600-
/O.CON.KTAE.SC.Y.0038.000000T0000Z-211107T0600Z/
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
832 PM EDT Sat Nov 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected.

* WHERE...Gulf waters from the Suwannee River to Mexico Beach 
  out 60 nautical miles.

* WHEN...Until 1 AM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ730-755-070600-
/O.CON.KTAE.SC.Y.0038.000000T0000Z-211107T0600Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
832 PM EDT Sat Nov 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected.

* WHERE...Apalachee Bay or Coastal Waters From Keaton Beach to 
  Ochlockonee River FL out to 20 Nm and Coastal Waters From 
  Ochlockonee River to Apalachicola Fl out to 20 Nm.

* WHEN...Until 1 AM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 5, 4:04 AM EDT, 5 minutes earlier.

Area forecast discussion, Nov 5, 4:04 AM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
404 AM EDT Fri Nov 5 2021

.NEAR TERM [Through Tonight]...

A low pressure system centered across the eastern Gulf this
morning will shift eastward through the day and track across the
Florida Peninsula tonight. This system has already brought rain
showers to the marine area and portions of the Big Bend and
showers will continue to spread northward through today. High rain
chances will persist across the eastern portion of the CWA
through tonight. While there is some shear across the region,
instability is minimal and thunderstorms are not expected.
Extensive cloud coverage is forecast through the short term. With
the northeast winds and cloud coverage, highs today will be
limited to the mid 50s to lower 60s, not much warmer then some of
the current temperatures this morning across the region. Lows
tonight will be in the 40s.

As the low pressure system moves closer to the region this
afternoon, the pressure gradient across the region tightens. This
will bring some gusty winds to the region, particularly along the
coast. While winds are below advisory level across the land area,
this is something we will need to monitor closely through the day
across the coastal Big Bend region.

.SHORT TERM [Saturday Through Sunday]...

Rain will still be here for Saturday morning as the trough makes
it track east into the FL Peninsula. Due to the almost non-
existent instability, thunderstorms are not expected in these
showers but, heavy rainfall will be possible; especially in the
southern Georgia counties SE Big Bend. The showers should clear
out by Saturday afternoon. After the Low Pressure moves off to the
east, our winds will shift northerly, and it will be noticeably
cooler.High temps on Saturday will be in the low 60s and on
Sunday, the mid to upper 60s. The low temperature Saturday night
into Sunday will be in the low 40s.

PoPs for Saturday are highest for our south-central GA counties
and SE Big Bend with values around 50%. Less values to the west.
We are not expecting rain for Sunday. Through the course of Friday
and Saturday, we may receive 1+" of rain for our Eastern
counties.

.LONG TERM [Sunday Night Through Friday]...

For the Long term, High pressure moves in that will include a
gradual warm up in temperatures. With the high pressure in place,
PoPs will be nearly zero until the next system approaches at the
end of the week. There is a shortwave trough that looks to develop
over the North-Central US with an associated cold front that will
likely make it's approach to the Eastern US by weeks end,
although there is uncertainty with the timing given that it's a
week away.

High temperatures for this term will start in the low 70s and
warm to the mid 70s. Low temperatures will be in the low to mid
40s, then warm to the upper 50s by the end of the term.

&&

.AVIATION...
[Through 06Z Saturday]

Showers will move northward into the TAF sites throughout the
day. While sites are VFR this morning, conditions will deteriorate
through the day for this afternoon into tonight with IFR
conditions at the eastern TAF sites. Wind gusts of 18-20kts will
be possible this afternoon.

&&

.MARINE...

Hazardous boating conditions will quickly develop early today in
response to a strengthening area of low pressure in the eastern
Gulf. Expect 25 to 30 knot winds, with occasional 35+ knot gusts,
through the day with seas building to 4 to 8 feet. Highest winds
and seas will be in our offshore zones past 20 nautical miles. A
Gale Warning is currently in effect through Saturday morning. As
the low pressure moves out Saturday, expect some improvement in
the winds and seas but cautionary conditions are likely to persist
through the end of the weekend.

&&

.FIRE WEATHER...

A low pressure system will track south of the region today into
tonight and this will bring rain to much of the region,
particularly the Big Bend area. While winds are expected to be
gusty today and tomorrow, RH values will only dip down into the 40
percent range tomorrow across portions of southeast Alabama.

&&

.HYDROLOGY...

No flooding is expected for the next 7 days.

Areas southeast of a line from Perry to Madison are forecast to
get 2 inches or more of rain through the day today, tonight, and
Saturday morning. However, the weather has recently been dry, and
rivers are currently running near base flow. This suggests that
forecast rainfall will not be enough cause concern for flooding.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   58  46  56  44  66 /  80  70  30   0   0
Panama City   61  48  62  47  68 /  50  20  10   0   0
Dothan        59  44  59  41  67 /  20  10  10   0   0
Albany        58  45  55  41  66 /  30  40  30  10   0
Valdosta      56  45  52  44  64 /  90  80  50  10   0
Cross City    60  49  55  47  65 / 100  80  50  10   0
Apalachicola  61  49  59  48  66 /  80  50  20   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through this evening for Coastal Franklin.

GA...None.
AL...None.
GM...Small Craft Advisory until 8 AM EDT /7 AM CDT/ this morning for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Waters from Suwannee River to Apalachicola FL from 20 to
     60 NM-Waters from Apalachicola to Mexico Beach FL from 20
     to 60 NM.

     Small Craft Advisory from 11 AM EDT /10 AM CDT/ to 8 PM EDT /7
     PM CDT/ Saturday for Apalachee Bay or Coastal Waters From
     Keaton Beach to Ochlockonee River FL out to 20 Nm-Coastal
     Waters From Ochlockonee River to Apalachicola Fl out to 20
     Nm-Coastal waters from Suwannee River to Keaton Beach FL
     out 20 NM-Coastal waters from Mexico Beach to Apalachicola
     FL out 20 NM-Waters from Suwannee River to Apalachicola FL
     from 20 to 60 NM-Waters from Apalachicola to Mexico Beach
     FL from 20 to 60 NM.

     Gale Warning from 8 AM EDT /7 AM CDT/ this morning to 11 AM EDT
     /10 AM CDT/ Saturday for Apalachee Bay or Coastal Waters
     From Keaton Beach to Ochlockonee River FL out to 20 Nm-
     Coastal Waters From Ochlockonee River to Apalachicola Fl
     out to 20 Nm-Coastal waters from Suwannee River to Keaton
     Beach FL out 20 NM-Coastal waters from Mexico Beach to
     Apalachicola FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM.

     Small Craft Advisory until 7 PM CDT Saturday for Coastal waters
     from Mexico Beach to Okaloosa Walton County Line FL out 20
     NM-Waters from Mexico Beach to Okaloosa Walton County Line
     FL from 20 to 60 NM.

&&

NEAR TERM...Fieux
SHORT TERM...Montgomery
LONG TERM...Montgomery
AVIATION...Fieux
MARINE...Montgomery
FIRE WEATHER...Fieux
HYDROLOGY...Montgomery

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 4:09 AM EDTGale WarningTAE31 hr

Nearby

Small Craft Advisories in Florida, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.